# SDR CALA2025091108777

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008920600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y765 FR 25-35 HAS CORROSION.  PERFORMED REPAIR ON SEAT TRACK Y765,  FR 25-35 IAW SRM 53-21- 15-300-004.
